# SDR IPXA2019061243113

- Difficulty date: June 10, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 28,714 hours, 18,047 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER T/E DMG 26.5 INCHES UP FROM BOTTOM EDGE ON THE L/H SIDE 2.0" ALONG AFT EDGE BY 2.0 FWD/AFT.REPAIRED PER EO B757-5540-72844-A.
